C.R. BARD, INC. (BASD) -3006260740 ACCUCATH ACE INTRAVASCULAR CATHETER (20G); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, "opened kit to find needle and catheter at an angle.I was able to push the needle into alignment and then it retracted fully." no other information was provided.
Additional Manufacturer Narrative
H11: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will evaluate.Results are expected soon.